# SDR CA140224023

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,842 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2380658501
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW HYD SYSTEM FAILED DURING CRUISE.  RESOLUTION: NR 2 ENG HYD PSI TUBE FOUND WITH PIN HOLE, REPLACED PN 238-0658-501 IAW AMM, ENGINE PUMP CASE DRAIN FILTER REMOVED NIL PARTICLES FOUND.  REPLACED FILTER IAW AMM 29-13-43 PB 401.  ENGINE RUN CARRIED OUT NO  LEAKS.
